# SDR 2003F00492

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND OUTBOARD FLAP, RIGHT FAIRING TRACK, 632R, BROKEN COVER.  REPLACED COVER IAW SRM 51-76-00, REV 60.  (M)
